# SDR REXA201000029

- Difficulty date: March 1, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 4,225 hours, 3,344 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Activated
- Location: Steering Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOP CAUTION MSG INFLIGHT.  FOLLOWED THE QRH PROCEDURES PROCEEDED TO DESTINATION.  DECLARED EMERGENCY WITH ROC APPROACH HAD CFR STANDING BY UPON LANDING.  STOPPED ON THE RUNWAY MOC SENT CORRECTIVE ACTION FOR THE STEERING INOP CAUTION MSG CLEARED, TAXIED TO THE GATE.  PER MOC CYCLED CB PER FIM MESSAGE CLEARED  OK FOR SERVICE.
